# SDR HNAA2013012500011

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,712 hours, 60,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON.  RERACKED EMERGENCY LIGHT CONTROL BOX.  SYSTEM OPS CHECKED GOOD. OK FOR SERVICE.
